MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 MAGIC 3 GO MALE

C.R. BARD, INC. (COVINGTON) -1018233 MAGIC 3 GO MALE
Model Number 50818G
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Codes Pain (1994); No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete, a supplemental report will be filed.The device was not returned.
 
Event or Problem Description
It was reported that the patient said the catheters were too big and they hurt him.No medical intervention reported.
 
Additional Manufacturer Narrative
The device was not returned for evaluation.The reported event could not be confirmed.A potential root cause for this failure could be "operator error".The lot number is unknown; therefore, the device history record could not be reviewed.The instructions for use were found adequate and state the following: ¿inspect the catheter before use." h11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : the device was not returned.
 
Event or Problem Description
It was reported that the catheters were too big and hurt the patient.No medical intervention reported.

Brand Name
MAGIC 3 GO MALE
Common Device Name
MAGIC 3 GO MALE
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
MDR Report Key9949098
Report Number1018233-2020-02519
Device Sequence Number2783068
Product Code EZD
UDI-Device Identifier00801741137044
UDI-Public(01)00801741137044
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K172247
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,distributor,other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number50818G
Device Catalogue Number50818G
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/19/2020
Supplement Date Received by Manufacturer05/02/2020
Initial Report FDA Received Date04/10/2020
Supplement Report FDA Received Date05/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1